Certificateless identification protocols from super singular elliptic curve
Article first published online: 15 AUG 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Security and Communication Networks
Volume 7, Issue 6, pages 979–986, June 2014
How to Cite
Dehkordi, M. H. and Alimoradi, R. (2014), Certificateless identification protocols from super singular elliptic curve. Security Comm. Networks, 7: 979–986. doi: 10.1002/sec.815
- Issue published online: 24 APR 2014
- Article first published online: 15 AUG 2013
- Manuscript Accepted: 5 MAY 2013
- Manuscript Revised: 25 FEB 2013
- Manuscript Received: 26 JAN 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!